# SDR EIAA20111120256

- Difficulty date: November 20, 2011
- Submitted: November 23, 2011
- Operation: Air carrier
- Aircraft: N487EV
- Make and model: Boeing 747230B
- Aircraft serial: 23286
- Aircraft time: 100,729 hours
- System (JASC): 2611 · Smoke Detection
- Part: Battery
- Condition: Discharged
- Location: Smoke Detector
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FWD LAVATORY SMOKE DETECTOR CHIRPS ONCE EVERY FEW MINUTES, SUSPECT WEAK BATTERY. REMOVED AND REPLACED 9 VOLT BATTERY OP'S CHECKED OK PER SMM 26-13-01 PAGE 401.
